# SDR SWAA980880

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23332
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Condition: Cracked
- Location: Nr 4 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND UPON PANEL REMOVAL FOUND BROKEN L BRACKET ON T/E FIXED PANEL O/B OF NR 4 SPOILER.  REPAIRED PER BOEING SRM.
